CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDVAC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Catalog Number |
60-7510-005 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
Event or Problem Description
The sales representative reported on behalf of the customer that the device, 60-7510-005, goldvac integrated smoke pencil, pushbutton (10/cs), was being used during an unknown procedure on (b)(6) 2024 when it was reported, ¿prior to the start of surgery, cautery pencil was plugged in and resting on the patients lap.Without any member of the surgical team activating or touching it, the cautery turned on an burnt a small hole through the drape.".There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 3 complaints, regarding 3 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.(b)(4).Per the instructions for use, the user is advised that these devices should be inspected before each use.Visually examine the devices for obvious physical damage, including: cracked, broken, or otherwise distorted plastic parts.Broken or significantly bent connector contacts.Damage including cuts, punctures, nicks, abrasions, unusual lumps, or significant discolorations.Verify that the electrode is fully and securely seated in the pencil before use.We will continue to monitor for trends through the complaint system to assure patient safety.
Event or Problem Description